Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 63, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 8, 2010, 2:18 PM EDT. It took effect at Oct 9, 2010, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2010, 2:18 PM EDT (18:18 UTC)
- In effect from
- Oct 9, 2010, 12:00 PM EDT
- Expired
- Oct 9, 2010, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
070 WWUS84 KMOB 081818 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 118 PM CDT FRI OCT 8 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 6 PM CDT SATURDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN ACROSS THE REGION THROUGH THE WEEKEND. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S THIS AFTERNOON...AND RANGE FROM THE MID 20S TO MID 30S ON SATURDAY. FLZ001>006-091030- /O.UPG.KMOB.FW.A.0057.101009T1700Z-101009T2300Z/ /O.NEW.KMOB.FW.W.0063.101009T1700Z-101009T2300Z/ /O.CON.KMOB.FW.W.0062.000000T0000Z-101008T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 118 PM CDT FRI OCT 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
908 WWUS84 KMOB 081822 AAA RFWMOB URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 122 PM CDT FRI OCT 8 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 6 PM CDT SATURDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN ACROSS THE REGION THROUGH THE WEEKEND. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S THIS AFTERNOON...AND RANGE FROM THE MID 20S TO MID 30S ON SATURDAY. FLZ001>006-091030- /O.EXT.KMOB.FW.W.0063.101009T1600Z-101009T2300Z/ /O.CON.KMOB.FW.W.0062.000000T0000Z-101008T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 122 PM CDT FRI OCT 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 6 PM CDT SATURDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 6 PM CDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
729 WWUS84 KMOB 091114 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 614 AM CDT SAT OCT 9 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN ACROSS THE REGION THROUGH THE WEEKEND. RELATIVE HUMIDITIES ARE EXPECTED TO DROP MOSTLY INTO THE 20S THIS AFTERNOON...AND AGAIN ON SUNDAY. FLZ001>006-100315- /O.NEW.KMOB.FW.A.0058.101010T1600Z-101010T2300Z/ /O.CON.KMOB.FW.W.0063.101009T1600Z-101009T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 614 AM CDT SAT OCT 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... RELATIVE HUMIDITIES ARE EXPECTED TO DROP MOSTLY INTO THE 20S THIS AFTERNOON...AND AGAIN ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
461 WWUS84 KMOB 091921 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 221 PM CDT SAT OCT 9 2010 ...RED FLAG WARNING IN EFFECT TO 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .SURFACE HIGH AND DRY AIR WILL REMAIN IN THE REGION THROUGH THE WEEKEND. RELATIVE HUMIDITY WILL DROP INTO THE 20S TO NEAR 30 SUNDAY AFTERNOON...BUT CRITERIA ARE UNLIKELY TO BE MET ON MONDAY. FLZ001>006-101130- /O.UPG.KMOB.FW.A.0058.101010T1600Z-101010T2300Z/ /O.NEW.KMOB.FW.W.0064.101010T1600Z-101010T2300Z/ /O.CON.KMOB.FW.W.0063.000000T0000Z-101009T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 221 PM CDT SAT OCT 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CDT SUNDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 8, 1:42 PM EDT, 36 minutes earlier.
Area forecast discussion, Oct 8, 1:42 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1242 PM CDT THU OCT 8 2010
.AVIATION (18Z TAF ISSUANCE)...VFR CONDITIONS THROUGH THE TAF
PERIOD. LIGHT OFFSHORE WINDS EARLY IN THE MORNING BECOME
SOUTHWESTERLY IN THE AFTN WITH THE SEABREEZE. 34/JFB
&&
.PREVIOUS DISCUSSION (ISSUED 348 AM CDT THU OCT 8 2010)...
.SHORT TERM [TODAY AND TONIGHT]...SHORTWAVE HIGH LEVEL RIDGE IS
FORECAST TO SLIDE EASTWARD OVER THE GULF COAST WHILE SURFACE HIGH
PRESSURE SINKS SOUTHWARD. WITH PRECIPITABLE WATERS BEING 35 TO 45%
OF NORMAL AT 0.50-0.75 INCHES...DRY CONDITIONS ARE FORECAST TO
PERSIST. DAYTIME HIGHS CONT TO MODERATE WITH NUMBERS AROUND 8
DEGREES ABOVE SEASONAL. NIGHTTIME LOWS CLOSER TO SEASONAL OVER THE
COAST BUT LOOK TO BE A FEW DEGREES BELOW NORMAL OVER THE INTERIOR.
MUCH OF THE GULF COAST REGION CURRENTLY EXPERIENCING MODERATE TO
SEVERE DROUGHT CONDITIONS. FOR DETAILS...SEE THE TOP NEWS HEADLINES
ON WFO MOBILE'S FRONT PAGE. /10
.LONG TERM [SATURDAY THROUGH THURSDAY]...A PREDOMINANTLY ZONAL UPPER
FLOW ON SATURDAY WILL TRANSITION TO A WEAK UPPER RIDGE ON SUNDAY IN
RESPONSE TO AN LARGE UPPER TROUGH DEEPENING OVER THE CENTRAL PLAINS.
SURFACE HIGH PRESSURE EXTENDING FROM SOUTH TEXAS TO THE MID ATLANTIC
STATES WILL ALSO SHIFT EASTWARD INTO THE NORTHERN GULF AND WESTERN
ATLANTIC EARLY NEXT WEEK AS A COLD FRONT PUSHES THROUGH THE SOUTHERN
PLAINS. THE DRY WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK.
THE WARM TREND WILL ALSO CONTINUE...WITH HIGHS CLIMBING ABOVE NORMAL
THROUGH EARLY NEXT WEEK. HIGH TEMPERATURES SATURDAY THROUGH MONDAY
WILL REACH AROUND 90 DEGREES INLAND AREAS...WITH MID TO UPPER 80S
ALONG THE COASTAL SECTIONS. THE LARGE UPPER TROUGH AND SURFACE COLD
FRONT WILL APPROACH THE REGION FROM THE WEST ON TUESDAY...AND IS
EXPECTED TO MOVE INTO THE FORECAST AREA TUESDAY NIGHT AND STALL NEAR
THE COAST THROUGH MID WEEK. EXPECTING AN INCREASE IN CLOUD COVERAGE
AND A SLIGHT CHANCE OF RAIN SHOWERS LATE TUESDAY NIGHT AND WEDNESDAY
WITH THESE SYSTEMS. HIGH TEMPERATURES WILL LOWER SLIGHTLY WEDNESDAY
AND THURSDAY. LOW TEMPERATURES THROUGH THE LONG RANGE WILL MAINLY BE
IN THE 50S INLAND AREAS...WITH LOW TO MID 60S ALONG THE COASTAL
SECTIONS. /22
.MARINE...SURFACE HIGH PRESSURE SETS UP OVER THE NORTHERN GULF AND
WEAKENS OVER THE WEEKEND. A LIGHT WEST TO SOUTHWESTERLY WIND
COMPONENT IS FORECAST THROUGH MUCH OF THE PERIOD WITH SMALL SEA
STATES. /10
.FIRE WEATHER...SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN
ACROSS THE REGION THROUGH THE WEEKEND. RELATIVE HUMIDITIES ARE
EXPECTED TO DROP INTO THE MID TO UPPER 20S THIS AFTERNOON...AND
RANGE FROM THE MID 20S TO MID 30S ON SATURDAY. A RED FLAG WARNING
TODAY AND A FIRE WEATHER WATCH ON SATURDAY REMAIN IN EFFECT ACROSS
THE WESTERN FLORIDA PANHANDLE. 20 FOOT WIND SPEEDS WILL BE LESS THAN
10 MPH THROUGH THE WEEKEND...SO NO WATCHES OR WARNINGS ARE REQUIRED
FOR BOTH OUR MISSISSIPPI AND ALABAMA ZONES. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Oct 8, 6:36 AM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 536 AM CDT FRI OCT 8 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 536 AM CDT FRI OCT 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI... AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THERE IS AN INCREASED RISK FOR WILDFIRES THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS AN INCREASED RISK FOR WILDFIRES EACH AFTERNOON THROUGH SUNDAY DUE TO LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.